It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Relationship Health Message Board


Relationship Health Board Index


Hmmm...you say you're "on a shot that does reduce sex drive"? Now, is that the purpose of the shot, or just a side affect? I'm guessing it's a result and not the purpose. You may want to ask your doctor about it.

I've never had any kind of shots or any kindof meication or hormonal or birth control treatment, so I've never had my sex drive medically messed with. It could be hormonal, but it could also be that you're just in a dating slump. I've been single all my life, never even really had a proper boyfriend, but I did date someone for a while that I had a lot of strong chemistry with. After him, there really hasn't been anyone. I've dated a lot on line in the last 9 years, especially in the last year or so, but the only man I've met in the last 9 years that I've had any kind of "feelings" for unfortunately is not an option for a few reasons. I've had friends get frustrated with me, and one "friend", though he's not a friend anymore, got very angry at me and yelled and screamed at me because I wasn't attracted to a friend of his who was all hot for me. though he was not cool at all. Do you think you would have wanted to kiss these guys before your shot treatments? Do you remember how your heart and feelings worked then and what was it about a guy that gave you the butterflies? I think the first step would be to have a chat with your doctor and discuss it, and if that doesn't change things, just keep dating and your slump will end soon, I'm sure!





All times are GMT -7. The time now is 11:09 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!